# SDR HEEA064766

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 81439000232
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER LOCKS UP WHEN FPL BUTTON IS PRESSED.
